# SDR 2002UALA01794

- Difficulty date: December 1, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE COCKPIT FLOOR WEB CRACKED THROUGH FASTENER HOLE STATION 210 ADJACENT TO SKIN ATTACH FLANGE.  MAJOR REPAIR ACCOMPLISHED.  FLOOR WEB REPLACED.
